Results 1 to 10 of 12

Thread: Trouble with Buprenorphine (Norspan) Patch

Threaded View

Previous Post Previous Post   Next Post Next Post
  1. #1
    Junior Member
    Join Date
    Aug 2003
    Location
    Sydney, NSW, Australia
    Posts
    23

    Trouble with Buprenorphine (Norspan) Patch

    Hi,

    I hope someone can help me.

    I have been on a truckload of medication for the past 5 years for chronic nerve pain. This includes-
    oxycontin 30mg morning, 20 mg afternoon, 30 mg evening
    Neurontin 1200mg x3 daily
    + others
    I have also had pain procedures like ketamin infusions and nerve blocks, not to mention extensive cognitive behavioural therapy.

    Recently for no reason, I have had a substantial increase in feeling & sensation, which has only increased my nerve pain.

    My pain Dr. has recently prescribed me a 5mg Norspan (buprenorphine) patch. The plan was that if the patch worked I might be able to try and reduce some of the oxycontin (which I have been on for 5 years now). He also gave me a prescription for a 10mg patch if the 5mg one didn't work.

    A few days after starting the patch my pain only increased. I managed to wear the patch for 6 days but could not continue it any more. Since removing the patch 5 days ago the pain has not decreased back to its normal level.

    Has anybody else had a bad reaction reaction like this?

    Also, is there any information comparing the relative strengths of buprenorphine to oxycontin?

    Many thanks!
    Luke
    Last edited by luke00; 06-20-2007 at 04:29 AM.
    Anything else is a bonus

Similar Threads

  1. Nicotine Patch Effective without Direct Counseling
    By Max in forum Health & Science News
    Replies: 0
    Last Post: 12-15-2002, 12:29 PM
  2. Antidepressant Relief in a Patch
    By antiquity in forum Life
    Replies: 0
    Last Post: 11-02-2002, 09:39 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •